# SDR QXEA200400805

- Difficulty date: November 9, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SUPPORT CHANNEL FOR NACELLE AFT DECK AT THE FINGERNAIL ATTACH POINT IS CRACKED.  REPAIRED IAW Q400 SUBTASK 51-40-07-320-801 AND 51-42-05-330-801.
